# SDR SWAA2023121317768

- Difficulty date: November 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 259.5 BTW STRINGER 9R TO STRINGER 10R AT PASSENGER CABIN 2023-689054<[01] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X12101V022237 DUE DATE: 26-JAN-24.;[02] REPAIRED FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA# 23-153 WIP1 REV:2 AND EA # 23-153-03342 SEE INDIVIDUAL SIGNOFF BELOW;[03] REPAIRED FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA# 23-153 WIP1 REV:2 AND EA # 23-153-03342 RII SEE INDIVIDUAL SIGNOFF BELOW
